EconPapers    
Economics at your fingertips  
 

The Marshallian macroeconomic model: A progress report

Arnold Zellner and Guillermo Israilevich

International Journal of Forecasting, 2005, vol. 21, issue 4, 627-645

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0169-2070(05)00050-6
Full text for ScienceDirect subscribers only

Related works:
Journal Article: MARSHALLIAN MACROECONOMIC MODEL: A PROGRESS REPORT (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:21:y:2005:i:4:p:627-645

Access Statistics for this article

International Journal of Forecasting is currently edited by R. J. Hyndman

More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:intfor:v:21:y:2005:i:4:p:627-645